Applied Mathematics

Vol.5 No.15(2014), Paper ID 48738, 7 pages

DOI:10.4236/am.2014.515225

 

Composite Likelihood for Bilinear GARCH Model

 

Abdelhalim Bouchemella, Fatima Zahra Benmostefa

 

University of 08 May 1945, Guelma, Algeria
University of Badji Mokhtar, Annaba, Algeria

 

Copyright © 2014 Abdelhalim Bouchemella, Fatima Zahra Benmostefa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bouchemella, A. and Benmostefa, F. (2014) Composite Likelihood for Bilinear GARCH Model. Applied Mathematics, 5, 2311-2317. doi: 10.4236/am.2014.515225.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.